# SDR CALA9900420

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15820
- Make and model: Doug DC-9-82
- Aircraft serial: 49480
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FUSELAGE SKIN DENTED AT STA 237 BETWEEN LONGERON 17L AND 18L.  THE SKIN AND LOWER SECTION OF FINGER DOUBLER WERE REPLACED IAW ECRA 5330-02445.
